# SDR DHL200436310

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2613 · Overheat Detection
- Part: Indicator
- Condition: Inoperative
- Location: Nr 8 Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

APPROXIMATELY 15 MINUTES AFTER TAKEOFF AT FLIGHT LEVEL 290, THE BRAKE TEMP ON WHEEL NR 8 INDICATED 700 DEGREES AND BRAKES HOT ILLUMINATED ON MASTER WARNING PANEL.  ABNORMAL PROCEDURE COMPLETED ON LANDING APR BRAKE.  T/S, SUSPECT F/E NR 8 BRAKE TEMP INDICATION FAULTY.  DEACTIVATED NR 8 MAIN WHEEL BRAKE IAW AMM 32-00-00.  NR 8 BRAKE TEMP IND PLACARD INOPERATIVE.  TRANSFERED TO DMI 18694 PER MEL 32-42-09-1.
